# SDR CALA2021071201065

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM -Y1292 AT FR 68. REMOVED AND REPLACED AFT CABIN FLOOR BEAM -Y1292 AT FR64-69 NEW ANGLE AND BRACKED I.A.W. S.R.M. 51-42-11, REMOVED CORROSION I.A. W. S.R.M. 51-74-00, DAMAGE LOCATED AT FR68, ORIG. THICKNESS=0.18 0'', REMOVED MATERIAL=0.025", L=1.250", W=0.520", D=0/025" OUT LI MITS I.A.W. S.R.M. 53-00-101. SFR#1025863 MAINTENANCE ACCOMPLISH ED BY V933986 ON WC 0009869 AT ST AEROSPACE BFM
